vol.26 (2018) No. 1

A. Amroune and A. Oumhani
A representation theorem for bounded distributive hyperlattices, pp. 1-12

J.M. Cornejo and H.P. Sankappanavar
Implication zroupoids and identities of associative type, pp. 13-34

A. Daneshkhah and Y. Jalilian
A characterization of almost simple groups related to L3(37), pp. 35-40

I.I. Deriyenko
Pseudoisomorphisms of quasigroups, pp. 41-44

W.A. Dudek and V.S. Trokhimenko
Menger algebras of associative and self-distributive n-ary operations, pp. 45-52

M.M. Ebrahimi, Kh. Keshvardoost, and M. Mahmoudi
Retractions of cyclic finitely supported Cb-sets, pp.53-66

K. Hamidizadeh and G. Aghababaei
The Cayley graph of commutative ring on triangular subsets, pp. 67-76

D. Heidari
There exist semigroups which have bi-bases with different cardinalities, pp. 77-78

N. Kehayopulu
A note on hyperideals in ordered hypersemigroups, pp. 79-85

F. Koorepazan-Moftakhar, A.R. Ashrafi and O. Ori
Symmetry groups and Graovac-Pisanski index of some linear polymers, pp. 87-102

S.K. Maity, R. Chatterjee, and R. Ghosh
Retractive nil-extensions of completely simple semirings, pp. 103-108

D.N. Moldovyan, N.A. Moldovyan, and V.A. Shcherbacov
Non-commutative finite associative algebras of 3-dimensional vectors, pp.109-120

A. Ramin and A. Abbasi
Torsion-unitary Cayley graph of an R-module as a functor, pp. 121-138

A. Razaq
Action of the group {x,y : x2=y6=1} on imaginary quadratic fields, pp. 139-148

Ze Gu
On bi-ideals of ordered semigroups, pp. 149-154

vol.26 (2018) No. 2